Doctor insights on:
Bleeding And Stomach Pain With Iud
Could my mirena (levonorgestrel) IUD be causing pain in abdomen accompained with cramping in pelvic area and back pain?
10 days post helica to endometriosis, ovary and loaded bowel freed, started to have crampy/sharp pains right side and bleeding very heavily with clots?
Call your doctor: The doctor that performed your surgery would like to know about your symptoms, I would give them a call and let them know what is going on. ...Read more
I have mirena IUD. Symptoms include: sharp lower abdominal pain, discomfort while urination, orange vaginal bleeding. Had abdominal pain for a month.
Infection?: It sounds like you may have an infection. You need to see your doctor and get an exam and some tests to find out if there is an infection and what kind of infection it is. Best wishes! ...Read more
I'm bleeding. Very heavy with lots of blood clots and back pain with sharp staving like pain in my stomach could it be a miscarriage?
Uterine contractions: Whenever you have a period you produce prostaglandins which gives you uterine contractions. Passing clots also forces your cervix open and therefore more pain. Ibuprofen, alleve, taken before the period begins and during bleeding could help. If nothing works, see your doctor. ...Read more
Several things: This is one of those problems where a visit to your doctor is necessary to figure out what's going on. Only after a thorough evaluation, including examination and possibly labs and other tests, can your doctor correctly diagnose you and treat you effectively. ...Read moreSee 1 more doctor answer
Severe persistent pelvic pain and pain in left ovary. Nausea and fatigue constantly, even when not during menstrual cycle. I have a Mirena (levonorgestrel) IUD. ?
Pelvic pain: Severe pelvic pain cannot be localized to the ovary, but could be due to other organs or tissues. If you have had severe pelvic pain for a few days, call your doc or go to the ER. If this has been going on for a week, and you have no vomiting, fever, or worsening, call your doc to get seen as soon as possible to discover the cause. ...Read more
I'm on the mirena (levonorgestrel) and have bleeding like i've never had before along with sharp abdominal pain. Are these normal side effects?
Feeling crampy and uncomfortable with mirena (levonorgestrel) coil, not pregnant, but constipated every other day- any tips to help with pain and also constipation ?
Ive been bloated with abdominal cramping and pain, and back pain w/few sharp abdominal pain can this be a sym of pregnancy I have the IUD Very tired?
Is it normal to experience nausea, fatigue and pain in abdomen when having the mirena (levonorgestrel) iud?
No.: While there are side effects, such as cramping, there are normally not systemic side effects unless the placement is not correct or infection is present. See a physician for evaluation. ...Read more
Abdominal pain 2 weeks after novasure and mirena (levonorgestrel) coil fitted. Also weird shooting pain down below and uncomfortable to sit?
Is it normal to experience sharp abdominal pains, nausea, and dizziness 3 days after mirena (levonorgestrel) insertion?
Just diagnosed with adenomyosis & endometriosis. Having excessive clots and excessive bleeding with severe pain. Is this normal?
I have a cold/flu, cough and congestion along with inter menstrual vaginal bleeding and pelvic pain as well. Can the flu cause vaginal bleeding?
Deep pain with sex for 2 years and abdominal pain diarrhea vomiting during ovulation/period. Pass large clots. All GI tests normal. Hysterectomy?
MY OPINION ONLY: You are MUCH too YOUNG for a hysterectomy! Find a GYN Specialist who specializes in DYSPAREUNIA (pain with intercourse) Your heavy bleeding is also treatable often with Birth Control Pills for a few cycles! Ask you present GYN for a referral..he/she SHOULD know of a colleague with interest in YOUR Problem..IF NOT seek out another Gynecologist Hope this helps! Dr Z ...Read more
- Talk to a doctor live online for free
- Iud bleeding
- Bleeding iud
- Gas and bloating stomach pain from iud
- Ask a doctor a question free online
- Stomach pain and light bleeding
- Rectal bleeding with stomach pain
- Dark brown bleeding with marina iud
- Bleeding after period while on iud
- Talk to a gynecologist online for free